# SDR UALA2011010300030

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 80,153 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON WALL DOOR 2R 1 INOP.   RELAMPED. OP CHECKED NORMAL.
